# SDR HALA0700460

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 81,964 hours, 15,620 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 88091786
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: DUAL FMS FAILURE AUTO PILOT AND AUTOTHROTTLE FAIL EICAS MESSAGE AFTER 10 MINUTES FMS'S RESPONDED TO PROGRAMMING.  CHECK EQUIPMENT COOLING IN COCKPIT AND E/E, TESTED BOTH FMC'S ALL CHECK GOOD PER AMM 34-61-00.  ALL FMC DATA WAS CORRECT.  ALSO, REMOVED AND REPLACED LEFT AND RIGHT FLT MANAGEMENT COMPUTERS PER AMM 34-61-01-424-005 AND CROSS LOADED PER AMM 34-61-00-422-053-001 FMC CHECKS GOOD.
